# SDR ABXA9500843

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushing
- Part number: S2210370P4101
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 91-22-07, ASB 32-244, FOUND LEFT OUTBOARD GEAR DOOR BEARING ON FORK ASSEMBLY WORN.  REPLACED BUSHING IAW DC-9 OVERHAUL MANUAL 32-10-6.
